advertisement
Question
Posted by: Spotty | 2003/01/06

Post-contraceptive pill spots

Due to the side effects (low moods and complete lack of libido) I was experiencing while on the pill despite trying different makes, I decided to stop 8 months ago. I was on the pill for 5 years proir to that. After about 2 months of being off the pill, I started getting lots of pimples on my face and chest. Initially I assumed that it would pass as the hormones settled down, but 6 months later, I'm still battling the spots. I'm 25 years old so the last thing I expect now are adolescent spots! Is this expected or should I consider consulting a doctor or dermatologist? I am otherwise in good health. The abovementioned side-effects have definitely disappeared since stopping the pill.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Spotty, the easiest would be to go back on the pill, but then we’re back to square one. If you have already tried the low-dose pills like Minesse® and Mirelle®, the best would be to see a dermatologist. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement